Welcome! Log in or Register
£5.53 Best Offer by: amazon.co.uk marketplace See more offers
3 Reviews

Brand: Calpol / Type: Coughs, Colds & Flu / Age: 13+ Years

  • Sort by:

    * Prices may differ from that shown

  • Write a review >
    How do you rate the product overall? Rate it out of five by clicking on one of the hearts.
    What are the advantages and disadvantages? Use up to 10 bullet points.
    Write your reviews in your own words. 250 to 500 words
    Number of words:
    Write a concise and readable conclusion. The conclusion is also the title of the review.
    Number of words:
    Write your email adress here Write your email adress

    Your dooyooMiles Miles

    3 Reviews
    Sort by:
    • More +
      22.01.2009 18:45
      Very helpful
      (Rating)
      1 Comment

      Advantages

      Disadvantages

      Calpol night and my views on it

      Calpol night has saved my life !!!!! I have a 14 month old little boy who is teething quite badly at the moment , and I was just using the normal Calpol suspension to help with his tooth pain. That was until I was recommended the Calpol Night suspension by my friend. The normal Calpol was good, but he kept waking in the night when the effects of the medicine had worn off. When I started to use the Calpol night version I found that he would sleep much better. It cost around £3.90 so it was a bit pricey, but worth every penny in my opinion. It is colour and sugar free, and comes in a strawberry flavour, but if you ask me it taste nothing like strawberrys!! It is for use from 3 months upwards, and contains Paracetamol and Diphenhydramine hydrochloride. My only problem with it was that I found it to be runnier than normal Calpol and in the night when you are half asleep I would end up spilling it everywhere because it wasn't thick enough and would run straight off the spoon at a quick rate.

      Comments

      Login or register to add comments
      • More +
        20.10.2008 14:16
        Very helpful
        (Rating)
        1 Comment

        Advantages

        Disadvantages

        good stuff

        Calpol night is an infant paracetamol liquid which also contains an antihsitamine called diphenhydramine hydrochloride.

        The paracetamol tackles pain and a high temperature. The antihistamine deals with runny/stuffy noses, and also makes the child drowsy - lovely!

        It comes in the usual brown bottle with a child-proof top, and has a measuring spoon with it.

        Dosage is one to two 5ml spoons, three or four times a day (that's for 2-6 year olds).

        It is sugar-free and doesn't taste very nice (according to my three year old). It is strawberry-flavoured - that is, pink!

        This medicine is great when your child is not well and not sleeping because of it.

        When they first brought this out, a year ago, it was labeled as being suitable for 3 months and above. Since then it has been changed to 2-years and above. The same is true for Medised - another medicine with the same ingredients. They were changed in March because of concerns that parents might give a child too much medicine (an overdose) or might give them two medicines containing the same ingredients.

        It is slightly more expensive than Medised, which has the same active ingredients.

        Comments

        Login or register to add comments
        • More +
          19.10.2008 10:00
          Very helpful
          (Rating)
          4 Comments

          Advantages

          Disadvantages

          Other members of my family have used this on their children and it works well for them

          Calpol Night is for children aged 2+ it can be used to relieve pain such as teething ,fever and flu.
          It comes in a strawberry flavour which my son says is yummy, it is sugar free and is a very thin liquid which can be tricky trying to get a toddler to take medicine from a spoon so maybe a syringe would be better.

          Calpol night contains paracetamol for the pain and also diphenhydramine which helps to give your child a restful sleep.

          In the box you will find a double ended measuring spoon , the larger side of the spoon holds 5ml the smaller end 2.5ml.

          **** Dosage****

          Infants under 2 years NOT RECOMMENDED

          Children 2 to under 6 1 to 2 large 5ml spoonfuls 3 to 4 times a day

          Children 6 to 12 years 2 to 4 large 5ml spoonfuls 3 times a day

          The price of Calpol Night is £3.49 and you will need to buy this from a chemist .

          I used this on my son when he had a high temperature due to a virus and teething ,at the time he could not sleep and was not a happy little boy. Once he had the medicine his temperature came down quite quickly and was asleep within 30 minutes of having the medicine BUT what I found was my son would sleep for 3 hours and then would be running round the house for the rest of the night! He has tried calpol night a few times but we end up with the same results and no longer use it.

          Comments

          Login or register to add comments